# SDR ANCF20210820003

- Difficulty date: August 18, 2021
- Submitted: August 21, 2021
- Operation: Air carrier
- Aircraft: N519AV
- Make and model: Airbus A319-115
- Aircraft serial: 5119
- Aircraft time: 27,752 hours, 15,724 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 1231809
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 27,752 hours, 15,724 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FL 24000 FT, ECAM CABIN PRESSURE EXCESS MCAB ALT APPEAR. 10.500 FT.    I.A.W TSM 21-31-00-810-809-A REV 57 TROUBLESHOOTING WAS PERFORMED, I.A.W SUBTASK 21-31-00-810-068-A ALL STEPS WERE PERFORMED.   I.A.W AMM 05-53-00-780-003-A INSPECTION  OF STRUCTURAL DAMAGE WAS PERFORMED LEAKS FOR AFT CARGO DOOR WAS FOUND, I.A.W AMM 52-32-18-000-001-A & 52-32-18-400-001-A AFT CARGO DOOR SEAL WAS REPLACED.  IA.W AMM 05-33-00-780-003-A PRESSURIZATION TEST TO MEASURE STRUCRURAL AIR LEAKAGE WAS PERFORMED SATISFACTORILY.  I.A.W AMM 21-31-34-000-001 & 21-31-34-400-001 CABIN PRESSURE CONTROLLERS 1 AND 2 WERE REPLACED, OPERATIONAL TEST OK.
